My mom 81 year had a second massive ischemic stroke two weeks ago that affected her left side, eyes sights, can't swallow and unable to respond questions. First stroke was 10 years ago, which was a hemorraghic stroke on the left side of the brain (she recover from it). Now, she has been taken to hospice care where they have stopped all medication she was taking and now they are talking about reducing her nutrition via feeding tube. I have a feeling that hospice is ending her life with Ativan and Morphine to relive her of pain and suffering. I don't know if her prognosis was terminal in the first place. If it wasn't terminal in the first place, day to day it seems to be terminal after starting the hospice care.
What can I do to clear all these doubts? I feel desperate as time is not on my side.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.